Soliton solutions for the Boussinesq equations

Anwar Ja'afar Mohamad Jawad

Abstract


Based on three methods, exact solutions are obtained for cubic Boussinesq and modified Boussinesq equations. These are tanh method, sech method, and sine-cosine method. The obtained solutions contain solitary waves. The results reveal are very effective, convenient and quite accurate to such types of partial differential equations comparing with other methods.


Full Text: PDF

How to Cite this Article:

Anwar Ja'afar Mohamad Jawad, Soliton solutions for the Boussinesq equations, Journal of Mathematical and Computational Science, Vol 3, No 1 (2013), 254-265

Copyright © 2013 Anwar Ja'afar Mohamad Jawad. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS